# SDR SIMA20140611002

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 26,800 hours, 23,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ARMED MSG INTERMITTENTLY.  FOLLOWED FIM TASK 33-50-00 FOUND WIRE SHIELDING ON WIRES OF ATT CONTROL PANEL EXPOSED.  REPAIRED WIRES IAW 20-21-00 WM 33-50-50- OPERATIONS CHECKED GOOD.
